Back in September i had unprotected sex with a female who i found out later had a yeast infection. I went to a local clinic and get a cream to rub on the area to help clear it up. During this treatment i had two other sexual encounters one with another female however i used a condom and the next one with my ex however i used no condom that time.So if i had sex with my ex on Friday,tuesday i masturbated and wednesday i noticed a discharge.discharge was white and thick almost the consistency of snot. Went to the clinic gave a urine sample and was given zithromax.Discharge stopped however i still felt tingly down there but not as much( tingly feeling is just behind the head of the penis ).A week later slept with ex again and the very next day the discharge came back. Called clinic and asked for results to urine sample i did before and it was all negative, I went back in and had another dose of zithromax and had a culture done.Culture came back and all was negative except for white blood cells in the urine however everything else was negative or normal. Discharge came back again this time i had no sex just masturbated. Around this time i started getting constipated and have bad bloating symptoms in my left side. I also noticed a welt that formed on the tip of the penis. There was no puss or anything just this welt that stayed there for 3 days then went down. Went to urologist couldnt give me a definite answer as to what it could be and prescribed doxycycline.I asked about possible candida infection he said only if it infects the head of penis. While again this helped with the symptoms the discharge is back again.
If Candida was to infect the head of the penis would it cause a discharge like what i am experiencing now.?
Would it cause a welt to form on the tip like what i described ?
Could it also be the cause of the bloating and constipation i am feeling now (systemic candida) ?
I have more questions but i reached my word limit .. look forward to your answers.
Systemic candida occurs in people whose immune systems are severely compromised and I doubt that that is your situation. Certainly a local skin infection with candida would not be expected to give you a discharge from within the urethra nor give you the constipation, bloating. An analysis of your ejaculate or prostatic secretions may reveal trichomonas. This is a fairly uncommon cause for prostatic/urethral infections but one which the standard antibiotics for STI's would not treat.
As to the "welt," I do not have an idea except if it was a herpetic vesical, but they usually hang around for a week or more. If if returns, see a dermatologist as soon as it appears so that a diagnosis can be made before it resolves.
Thanks Doc. Everyone seem's perplexed as to what it could be ... Another doc told me i might have non gonocural urithisis ( yea i know i spelled that wrong ) but if thats the case .. how many times will this happen and will have to keep getting medication everytime this happens. I read somewhere that it might be mechanical urithis ( i might think that could be a culprit since the first time i came around it was after masturbation and the most recent to date was after masturbation again ) gonna quit doing that for a while see if that solves anything. Im heading back to the doc to do bloodwork and test for everything on the spectrum including herpes and even though i am on doxcycline i was thinking of having them do a swap culture from inside the penis to see if anything is found there. Will keep updated and hope something comes out of it all. Thanks again
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.